# SDR FDEA200907232724

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 40,486 hours, 28,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, BS 540,  STR 21L - 22L, CRACK ON STUB FRAME EXTENSION RADIUS. REMOVED GILLINER SUPPORT AND FRAME EXTENSION STUB IAW SRM 51-30-2.   FORMED STUB FRAME WITH 7075 'O' .063"  PO NR 9008655  IAW DWG 53FX 1350 REV A.   HEAT TREATED PART FROM 'O' MATERIAL TO T6 CONDITION IAW FASI ENG REPORT NR  2-37153-801 REV A.  LOCATED AND DRILLED PART IAW SRM 51-10-5.   ALODINED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED FRAME STUB IAW SRM 51-30-2.  INSTALLED SUPPORT IAW SRM 51-30-2.
